| Model Number |
97702 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
06/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 97702 lot# serial# (b)(6) implanted: (b)(6) 2015 explanted: (b)(6) 2026 product type implantable neurostimulator medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient with implantable neurostimulators experienced incision reopening with the incision split open.The leads were partially removed prior to the full explant, and the physician subsequently removed the entire systems.The patient was reported alive with no injury, and the issue was reported as resolved.No patient complicationshave been reported as a result of this event.The manufacturer representative (rep) indicated they would send any further information as they become aware.